# SDR UIEA2017112402288

- Difficulty date: November 24, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 92,357 hours, 17,633 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT THE L2 & R2 DOORS.   FOUND A CHAFED WIRE. REPAIRED IAW SWP 20-25-00. OPS CHECKED GOOD.
